# SDR E4EB20151115005

- Difficulty date: November 15, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB TIP HAS CORROSION ON SKIN AT STATIC WICK BASES.
